# SDR YENA2021122000865

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 62,679 hours, 22,217 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2295, EWR-MIA. BURNING OL SMELL IN AFT PORTION OF AIRCRAFT REPORTED BY ACFT F/A'S DURING CLIMB OUT SMELL WAS REPORTED AROUND 12,000FT SMELL DISAPPEARED SEVERAL MINUTES LATER DURING ARRIVAL SMELL REPORTED AROUND 11,000FT AND DISSIPATED PRIOR TO LANDING FLIGHT CREW SMELLED NOTHING ; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A ISOLATED FAULT TO TYPE 10 A,1,C PER TSM 05-50-00-810-085B ACFT IS OK FOR SERVICE
